# SDR CALA2023032700880

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737-8
- Aircraft serial: 28775
- Aircraft time: 75,869 hours, 27,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102
- Condition: Cracked
- Location: L Wing Lwr Skin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON L/H WING LOWER SKIN BETWEEN RIB 19 AND 20, STR 9. INSPECTION PERFORMED PER STEP 1 ITEM B. (REF:AAR NR 99959471) (MAJOR REPAIR - SDR REPORTABLE)
